# SDR DL76L060209

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 70,585 hours, 10,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 20 A/B INOP.  REPAIRED HARNESS.
